On the existence of approximate identities in ideals of group algebras

Haskell P. Rosenthal University of California, Berkeley, Calif., USA

TBD mathscidoc:1701.332271

Arkiv for Matematik, 7, (2), 185-191, 1967.11
A short proof is given of the theorem by Wik, who, in 1965, showed that the nowhere-dense strong Ditkin subsets of$T$, the circle group, are finite.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:38 uploaded by arkivadmin ] [ 112 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{haskell1967on,
  title={On the existence of approximate identities in ideals of group algebras},
  author={Haskell P. Rosenthal},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203438758207080},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={2},
  pages={185-191},
  year={1967},
}
Haskell P. Rosenthal. On the existence of approximate identities in ideals of group algebras. 1967. Vol. 7. In Arkiv for Matematik. pp.185-191. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203438758207080.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved